i posted on the original thread ,and i was also weaning off the effexor. Glad to hear you're still happy with your decision to wean off,and that it went fairly well. I also had a pretty easy time weaning off ( relative to other people on here) I took it slower though. Went down from 75mg in about a 2 month period ,and like you i had the worst time after I stopped. About 2 weeks of withdrawal symptoms. Right at the end though I found a great product that really helped me. It's called Clear Motion and Digestive Aid,and it totally took away the dizziness and nausea. It's herbal and nondrowsy. I just wish i had found it in the beginning of the weaning process instead of at the very end. Oh well, maybe it will help someone else. i should start a new thread recommending it as it worked so well for me.
Also, like you, my emotions are right on the surface. Not in a bad way ...although I am much quicker to get irritated,which i'm not thrilled about ( not to mention the people around me
) i seem to want to cry at the drop of a hat. The other day i was at the vets when a woman that was picking up her dog was making over him ...telling him how much she missed him etc ....and i totally started crying. Had to wear my sunglasses the whole time
It does feel good though....to feel so deeply like that again. Although to tell you the truth I'm also entering full blown menopause so that may have someting to do with it ...ya think
Anyway ,thanks for the update. i think we were one of the lucky ones